MAUDE Adverse Event Report: BIOMET MICROFIXATION EXODONTIA ELEVR #46R SERRATED; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION EXODONTIA ELEVR #46R SERRATED; ELEVATOR, SURGICAL, DENTAL
Catalog Number 09-0252
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It is reported that the tip of instrument was fractured.There was no patient harm and this did not occur during a surgery.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4, b5, d9, g3, g6, h2, h3, h4, h6, h11 a visual inspection was conducted on the two returned elevators.Both elevators show signs of multiple uses including heavy marking and scratching on the elevator surface.Further inspection shows that both elevators have fractured.The complaint is confirmed on both elevators.A fracture analysis was not conducted as the fracture is indicative of the use of the product as dhr review confirmed that product was conforming prior to being shipped.A determination cannot be made as to what caused the elevators to fracture.Review of the dhr identified no deviations or anomalies.A supplier dhr review was not performed as products have approximate field ages of 1 and 2 years, with an unknown number of uses.Visual inspection shows signs of multiple uses included marking/ scratching on the product surface and there is no indication that a manufacturing deficiency occurred.Harm severity 1/2 non-reportable.A definitive root cause cannot be determined.The reported event is confirmed, based on product return.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
EXODONTIA ELEVR #46R SERRATED
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21713054
Report Number0001032347-2025-00179
Device Sequence Number4745444
Product Code EMJ
UDI-Device Identifier00841036028152
UDI-Public(01)00841036028152(10)B23
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number09-0252
Device Lot NumberB 23
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer07/21/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date07/24/2025
Date Device Manufactured11/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown